On generalized Igusa local zeta functions associated to simple Chevalley K-groups under the adjoint representation

この論文にアクセスする

この論文をさがす

著者

抄録

The purpose of this paper is to provide the reader with an introduction to the theory of generalized Igusa local zeta functions associated to irreducible matrix groups. As an application, the generalized Igusa local zeta function Z<SUB>K</SUB>(s) associated to the simple Chevalley K-groups of type B_{<I>l</I>}, C_{<I>l</I>}, D_{<I>l</I>}, E<SUB>6</SUB>, E<SUB>7</SUB>, E<SUB>8</SUB>, F<SUB>4</SUB> and G<SUB>2</SUB> under the adjoint representation is explicitly exhibited as a rational function satisfying a certain functional equation.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(2), 253-266, 1999-04 

    The Mathematical Society of Japan

参考文献:  13件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002151556
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4712132
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ